# SDR SWAA2021021134188

- Difficulty date: December 3, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 51,736 hours, 26,642 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7501
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TRACK RBBL 13.84 LOCATED BETWEEN BS787 TO BS847 AND WL 156.5 AT AFT CARGO COMPARTMENT / EVALUATED CORROSION ON TRACK RBBL 13.84 LOCATED BTW BS787 TO BS887 AND WL 156.5 AT AFT CARGO COMPARTMENT AND FOUND OUT LIMITS IAW B737-700 SRM 53-00-53-1A-2 PARAGRAPH 4B(2) FIG 103 ALLOWABLE DAMAGE 2 DETAIL G MEASURES ARE L=5.270' W=1.452' TOOL USED CALIPER P/N 500-197-30 S/N A16164995 DUE DATE 04NOV21 REPLACED TRACK RBBL 13.84 LOCATED BTW BS767 TO BS887 AND WL 156.5 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 TRACK SECTION INSTALLED P/N SW531000070-001 IAW B737-700 DWG #146A7501 SHEET 1 REV.B
